# SDR AALA2018082109040

- Difficulty date: August 17, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OVERWING ESCAPE SLIDE RECEPTACLE, RT SIDE, ON THE LOWER FUSELAGE.  REPLACED ESCAPE SLIDE RECEPTACLE IAW SRM 51-42-11.
